# SDR USAABB09002

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SQUIB EMERGENCY ESCAPE SLIDE WILL NOT TEST.  MX REPLACED RELAYS K838 AND K839.  OPS CHECKS OK.
